RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 10, Pages 1366–1378 (Mi de10924)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The Riemann Function for Higher-Order Hyperbolic Equations and Systems with Dominated Lower-Order Terms

O. M. Dzhokhadze

A. Razmadze Mathematical Institute, Georgian Academy of Sciences

Full text: PDF file (1917 kB)

English version:
Differential Equations, 2003, 39:10, 1440–1453

Bibliographic databases:

UDC: 517.956.3
Received: 19.03.2001

Citation: O. M. Dzhokhadze, “The Riemann Function for Higher-Order Hyperbolic Equations and Systems with Dominated Lower-Order Terms”, Differ. Uravn., 39:10 (2003), 1366–1378; Differ. Equ., 39:10 (2003), 1440–1453

Citation in format AMSBIB
\Bibitem{Dzh03}
\by O.~M.~Dzhokhadze
\paper The Riemann Function for Higher-Order Hyperbolic Equations and Systems with Dominated Lower-Order Terms
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 10
\pages 1366--1378
\mathnet{http://mi.mathnet.ru/de10924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955034}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 10
\pages 1440--1453
\crossref{https://doi.org/10.1023/B:DIEQ.0000017917.55876.38}


Linking options:
  • http://mi.mathnet.ru/eng/de10924
  • http://mi.mathnet.ru/eng/de/v39/i10/p1366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Dzhokhadze, B. Midodashvili, “Higher-order three-dimensional hyperbolic equations with dominated lower terms”, Russian Math. (Iz. VUZ), 50:6 (2006), 24–32  mathnet  mathscinet  zmath
    2. A. A. Andreev, Yu. O. Yakovleva, “Zadacha Gursa dlya odnoi sistemy giperbolicheskikh differentsialnykh uravnenii tretego poryadka s dvumya nezavisimymi peremennymi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(24) (2011), 35–41  mathnet  crossref
  • Number of views:
    This page:88
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020